Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fever, cold and cough. On antibiotics and cough syrup. Have wheezing sound in the chest. Any suggestions?

Hi, I have a bad cold in early September. The symptoms were coughing, fever and muscle pain. After doctor give me antibiotic and cough syrup , I have only cough symptom remained. Then doctor give me some inhaler with steroid . I had it twice for 5 days and once for 7 days. Then doctor asked me to stop the inhaler but I still cough. When I breath, I have the wheezing sound in my chest. Cough brings up some mucus and it tastes like metal. Can you help me understand what is going on? Thanks a lot!
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through history it seems that you suffered a URI ( Upper Respiratory Infection) may be you got secondary bacterial infection with bronchitis or bronchospasm.
If your wheezing is persisting you should go for PFT (Pulmonary function test ) to know bronchospam and its response to bronchodialator drugs,and consult a Chest Physician /Pulmonologist.
You have sputum which is there you may need mucolytic like Acetyl cysteine and steam inhalatin.
Inhalers may be required for some more time also treatment with oral steroids may be given with very good result,by your Physician.
Metalic taste may be due to illness as well as side effect of drugs used to treat condition, this should go away once you improve and all drugs are stopped.
You will be fine in few days this year viral infection and its response was a little different as we see every year.
Take care
Good Luck to you .

Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor